# SDR HNAA2019102500320

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 43,254 hours, 39,539 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE FOUND IN CABIN DURING FLIGHT....FIX: R&RD RH ACM, MAINT FOUND FROZEN, IAW AMM 21-51-03. OPS AND LEAK CHECK GOOD.OK FOR SERVICE. NO SMOKE FOUND WITH ENGINES RUNNING. NOTE: CREW REPORTED EMERGENCY, NO EVACUATION, NO EMERGENCY EQUIPMENT USED
